# SDR ASAA2016022715673

- Difficulty date: February 27, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 27,589 hours, 8,465 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O, NR 2 ENGINE HAD A MOMENTARY EGT EXCEEDENCE.  ACFT GROUNDED.  EGT PEAKED AT 960 FOR 6-05 SECONDS.  PERFORMED A GVI OF NR 2 ENGINE.  NO FAULTS NOTED.  ACCOMPLISHED FIM 71-06, TASK 805, EGT PEAK TEMP FALLS WITHIN TABLE A.  CREATED A PLT DEFERRAL FOR NR 2 ENGINE EGT EXCEEDANCE.  DAMAGED NR 2 ENGINE FAN HUB BEYOND SERVICEABLE LIMITS, REPLACED NR 2 ENGINE.
